We show that all the semi-smooth stable complex Godeaux surfaces, classified in [M. Franciosi, R. Pardini and S. Rollenske, Ark. Mat. 56 (2018), no. 2, 299–317], are smoothable and that the moduli stack is smooth of the expected dimension 8 at the corresponding points.

Smoothing semi-smooth stable Godeaux surfaces / Fantechi, B.; Franciosi, M.; Pardini, R.. - In: ALGEBRAIC GEOMETRY. - ISSN 2214-2584. - 9:4(2022), pp. 502-512. [10.14231/AG-2022-015]

Smoothing semi-smooth stable Godeaux surfaces

Fantechi, B.;Pardini, R.
2022

Abstract

We show that all the semi-smooth stable complex Godeaux surfaces, classified in [M. Franciosi, R. Pardini and S. Rollenske, Ark. Mat. 56 (2018), no. 2, 299–317], are smoothable and that the moduli stack is smooth of the expected dimension 8 at the corresponding points.
9
4
502
512
10.14231/AG-2022-015
https://arxiv.org/abs/2105.00786
Fantechi, B.; Franciosi, M.; Pardini, R.
File in questo prodotto:
File Dimensione Formato  
FFPSurfaces.pdf.pdf

accesso aperto

Tipologia: Versione Editoriale (PDF)
Licenza: Creative commons
Dimensione 392.72 kB
Formato Adobe PDF
392.72 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/129851
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 1
social impact